# SDR A6WA200840320

- Difficulty date: April 8, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 22,254 hours, 18,863 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LEFT WING ANGLE BRACKET FOUND CRACK, CRACK LENGTH .900.  (M)  REPLACED ON LEFT WING AT WS 149.58 IAW SRM 51-41-02 AND SRM 51-41-04 (A)
